# SDR QXEA200400591

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 16,179 hours, 23,207 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 16,179 hours, 23,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

WITH BOTH ENGINES RUNNING AND CLEARED FOR PUSHBACK, THE DC BUSS ILLUMINATED, THE FMS WENT BLANK FOLLOWED BY A MAIN BATTERY HOT WARNING.  THE MAIN BATTERY HOT CHECKLIST WAS RUN AND THE AIRCRAFT ENGINES WERE SHUTDOWN WHEN SMOKE WAS OBSERVED COMING FROM THE NR 2 ENGINE NACELLE BY THE RAMP CREW.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 2 STARTER GENERATOR, THE NR 2 GCU, MAIN BATTERY, STARTER GENERATOR CABLES ALONG WITH RELAYS 2431-K2, 8011-K4, 8011-K3, AND 8011-K5.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
